# SDR FDEA201408042330

- Difficulty date: August 4, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 97,045 hours, 37,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1231504
- Condition: Cracked
- Location: Rt Wing
- Part time: 37,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FOUND CRACK AT UPPER RT INBD CORNER OF TAI CUT OUT.  FACTED IN ERROR WITH   NO DEFECTS SEQ 225 WRI 57-10-4400.  COMPLIED WITH EA 8-5720-T0310225 P1 BY REPAIRING USING SRM 57-40-01 FIG 201.
